# SDR ASAA2025041057365

- Difficulty date: April 10, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 75,955 hours, 40,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A33131
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING STUB FRAME REPLACEMENT, FOUND SKIN BEAR STRAP CRACKED AT FASTENER HOLE IN UPPER CORNER. GROUNDED - YES. CUTOUT DAMAGE TO BEAR STRAP AND REPAIRED IAW B737-700 SRM 53-10-01-2R-6 AND ASA EA 700-53EA-28541. THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 52, 345 TOTAL CYCLES.
